What is the antidote to deal with accidental Tramadol overdose?

Tramadol-overdose

Painkillers are a huge boon to many individuals and one of the most useful drugs for pain management is Ultram or Tramadol. It is a type of opioid that is highly useful when ingested in a controlled dosage. However, there are cases of Tramadol overdose & addiction in many patients, and overdosing can lead to death.


Thus, it is very important to catch the symptoms in time and treat it before the addiction reaches a point of no return.


Causes of Tramadol overdose

People who abuse the usage of this drug are the ones who are at most risk of Tramadol overdose. The usual cases when this happens are when they have it in higher than the recommended dosage, without prescription, or in a different manner of using like injection or snorting. These individuals develop a tolerance to the drug and the initial effect does not occur as fast. Thus, they keep on increasing the dosage until one-day overdosing on the drug.


Plus, when you order Tramadol cash on delivery and combine it with other drugs, that too can have adverse effects. This is especially visible with alcohol consumption, and the symptoms appear in the form of heart problems and breathing issues. Relapse, too, can lead to this overdose quite quickly.


Those who used to have Tramadol before would have a better tolerance for the drug. Thus, if they start having it again after being abstinent for years, tolerance is still present. Thereafter, smaller dosages do not effect as before, and they start ingesting a higher dosage of Tramadol. Since the body is not equipped to handle this high quantity, it goes into shock and that leads to death.


Another time that people misuse Tramadol is when they are also taking some form of antidepressant. This combination occurs with the use of drugs like TCAs (tricyclic antidepressants), SSRIs (selective serotonin reuptake inhibitors), bupropion, or venlafaxine. This results in serotonin syndrome characterized by disrupted mental working, autonomic hyperactivity, and neuromuscular hyperactivity, as well as seizures. Finally, it leads to death.
Not to mention, people buy Tramadol without prescription intentionally for suicide, too.


Signs of Tramadol Overdose


The signs of Tramadol overdose appear as contracted pupils, lowered breathing, or consciousness loss. Another sign of overdose is constantly feeling very drowsy and a slower heartbeat. One would also feel clammy all the time and have weakened muscles.

Treatment for Overdose


After you buy Tramadol online and are experiencing the symptoms of overdose, getting quick help can make the difference between life and death. The doctors or first responders would administer a drug named naloxone, which fights against opioid overdose.


The use of naloxone also causes side-effects such as seizure, and in this case, turning them on the side would help. Restraining them or putting something in their mouth would not help; just stay with them while the seizure gradually stops. They would feel disoriented after regaining consciousness.


Hospitalization is the most-effective step to help a patient after overdosing on Tramadol. They can get respirator for breathing aid, and doctors may administer Benzodiazepines to treat seizures. Quitting instantly would not work; you would need to stop in measured steps. Rehab is the next and final step of treatment.